Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Watery menstrual flow, symptoms of menopause - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   hi
Doctor :   how can i help you
User :   For the past year, I am noticed that my menstrual flow has gotten more and more "watery". I am 53 and attributed it to menopause. This month my flow was watery with just a "ting" of pink. I am correct in assuming it is just menopause.
Doctor :   ok
Doctor :   yes it could
Doctor :   when was the last time around u had ur periods
User :   currently having one
Doctor :   ok
Doctor :   is ur periods regular?
Doctor :   these days
User :   no
Doctor :   was it regular before
Doctor :   if so , how many years back
User :   up until about 2 years ago...regular as other issues
Doctor :   ok
Doctor :   are you having Vaginal dryness or Hot flashes and/or night sweats or Hot flashes and/or night sweats
Doctor :   Trouble sleeping or Mood swings or Trouble focusing or Less hair on head, more on face
Doctor :   these are symptoms
Doctor :   I have to close this chat window as you have moved out of the chat. Please log in again if you need further medical advice.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor